A new characterization of M-convex set functions by substitutability

Rashid Farooq, Akihisa Tamura

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The concepts of M-convex functions and M -convex functions play central roles in the theory of discrete convex analysis which has been applied to mathematical economics. On the other hand, substitutability, which is a key property guaranteeing the existence of a stable matching in generalized stable marriage models, is known as a nice property in mathematical economics. In this paper, we introduce new properties, which are extensions of substitutability, and present new characterizations of M -convex set functions by these properties.

Original languageEnglish
Pages (from-to)18-24
Number of pages7
JournalJournal of the Operations Research Society of Japan
Volume47
Issue number1
DOIs
Publication statusPublished - 2004 Mar
Externally publishedYes

    Fingerprint

Keywords

  • Discrete optimization
  • Game theory

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Cite this